Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 2


New Orbits of Q(√m) Under the Action of Discrete Subgroups H(l ) of PSL(2,R)

PP: 91-95
Asim Zafar, Aslam Malik,
Hecke groups H(lq) are the discrete subgroups of PSL(2,R) having presentation H(lq) = hu, v : u2 = vq = 1i where u(z) = −1 z and v(z) = −1 z+lq are linear-fractional transformations. This paper is continuation of [5] and here we consider the action of H(l4) on Q(√m) \Q with fixed discriminants where Q(√m) \Q is the disjoint union of Q∗(√n) = { a+√n c : a, c 6= 0,b = a2−n c ∈ Z and (a,b, c) = 1} for all n = k2m.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved